Many people feel pain in the scapula area, while the causes of this pain are different.
Dr. Sergey Agapkin points out that it is important not to confuse this pain with symptoms of heart disease, and first of all, attention must be paid to the nature of the pain, its location, and when the person feels it, if the pain is in the left shoulder.
According to him, the most common causes of pain in the shoulder blades are a reaction to physical activity and psychological and emotional stress.
In this case, the pain appears in the left shoulder blade area, so the person must undergo an examination to confirm the condition of the heart and blood vessels, and perform an MRI of the spinal section in the chest area.
And pain in the area between the shoulder blades can indicate a stomach ulcer.
In order to diagnose the infection in a timely manner and begin treatment of the ulcer, a person must undergo gastroscopy.
Child Health : Being overweight in children puts them at risk of a psychological disorder common in adolescence
A new study shows that children with a high body mass index are more likely to develop depression in adolescence.
Weight gain between the ages of 12 and 16 had the greatest impact, with people experiencing symptoms including low mood and fatigue until their late teens.
A promising drug that achieves “complete loss” of the gained weight without “any unwanted side effects.”
Experts pointed out that body dissatisfaction and weight-related stigma were the main causes, and this age was a “crucial point” to try to help those affected.
King’s College London analyzed data from more than 10,000 twins in the Twin Early Development Study and the UK Adult Twin Register.
They looked at the relationship between BMI and depression at ages 12, 16 and 21.
The researchers found that children between the ages of 12 and 16 years who had a higher body mass index were more likely to develop depression compared to children between the ages of 16 and 21 years.
The study also found that there is a stronger association between children who have a higher BMI at an early age to develop depression at a later age, compared to depressed children who have a higher BMI later in childhood.
Dr Elaine Thompson, who led the study, said: “Understanding the relationship between mental ill-health and weight in adolescence is vital to providing timely support when needed. This study shows a stronger association between a higher BMI at age 12 and later depressive symptoms in adulthood. 16 years of age compared to the other way around.”
Previous research has found that poverty may be a risk factor, but this study looked at the participants’ socioeconomic status and found that the relationship between depressive symptoms and weight was unaffected.
Professor Thalia Iley, Professor of Developmental Behavioral Genetics from King’s College London, said: “This study shows that early adolescence is a critical point for the development of depressive symptoms associated with being overweight Working with young adolescents to support them to have a positive body image using strategies such as focus “On health and well-being rather than weight may be helpful in preventing subsequent depression.”
New York Post : A baby’s eyes turn from dark brown to blue after receiving a drug approved to treat “Covid-19”
A baby’s eyes turn from dark brown to blue after receiving an approved drug
The color of an infant’s eyes changed from dark brown to light blue for 18 hours, after receiving a drug approved to treat “Covid-19”.
The 6-month-old Thai baby was diagnosed with Covid-19 after suffering from fever and cough for a day, as detailed in a case report published in the medical journal Frontiers in Pediatrics.
Doctors prescribed Favipiravir, an antiviral drug commonly used against influenza, Ebola, and COVID-19 in parts of Asia and Europe, and approved by the Thai Ministry of Public Health in 2022 for children with mild to moderate symptoms.
What is interesting is that about 18 hours after the start of treatment, the child’s mother noticed that his dark brown eyes turned light blue.
The mother informed the doctors, who called on her to stop treatment immediately, and after about five days, the color faded and the child’s cornea returned to its original color.
Doctors examined the infant and found that the cornea was clean and lacked blue color, while no blue pigment was observed on the surface of the iris.
Although they are not sure why the drug caused the baby’s eye color to change, doctors believe that the drug released a fluorescent chemical that accumulated in the baby’s cornea.
The drug caused a change in corneal color in another case documented in 2021, when a man in India reported the first case of an unusual negative effect of the treatment.